MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Cutis · 2014

Fever, eosinophilia, and death: a case of minocycline hypersensitivity.

Wu Peggy A, Anadkat Milan J

Клинический случайСтатьяПеревод в очереди

Аннотация

Minocycline (MCN) is a member of the tetracycline family that is commonly used to treat dermatologic conditions such as acne and perioral dermatitis; however, it also has been associated with a number of adverse effects, including drug reaction with eosinophilia and systemic symptoms (DRESS). We report the case of a 46-year-old woman who developed a rash, fever, and eosinophilia during treatment with MCN for perioral dermatitis. Although MCN was discontinued and the patient was administered oral corticosteroids for several months, she subsequently died from multiorgan failure with giant cell myocardi-tis (GCM) and eosinophilic myocarditis found on autopsy. This article highlights a rare consequence of hypersensitivity to a commonly used drug and illustrates the importance of rapid recognition and aggressive management of MCN-induced DRESS.

Для цитирования: Wu Peggy A, Anadkat Milan J. Fever, eosinophilia, and death: a case of minocycline hypersensitivity.. Cutis. 2014.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.